Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 18, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jun 7, 2009, 7:12 PM CDT for Andrew County, DeKalb County, Missouri. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2009, 7:12 PM CDT (00:12 UTC)
- Expired
- Jun 7, 2009, 7:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Andrew County, MO, DeKalb County, MO
The radar
The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:18 PM CDT | FUNNEL CLOUD | 3 N Amazonia, MO | BRIEF FUNNEL CLOUD OBSERVED. |
| Jun 7, 7:51 PM CDT | FUNNEL CLOUD | Union Star, MO | LOWERING ROTATING WALL CLOUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3425 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KEAX 080012 TOREAX MOC003-063-080045- /O.NEW.KEAX.TO.W.0018.090608T0012Z-090608T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 712 PM CDT SUN JUN 7 2009 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * TORNADO WARNING FOR... CENTRAL ANDREW COUNTY IN NORTHWEST MISSOURI... NORTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI... * UNTIL 745 PM CDT * AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR SAVANNAH...AND MOVING EAST AT 25 MPH. * THIS TORNADIC STORM WILL BE NEAR... SAVANNAH AROUND 720 PM CDT. UNION STAR AROUND 745 PM CDT. OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE HELENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. && LAT...LON 4004 9458 3988 9457 3992 9493 4000 9494 TIME...MOT...LOC 0013Z 264DEG 24KT 3996 9487 $$ 21
2 follow-up statements
000 WWUS53 KEAX 080026 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 726 PM CDT SUN JUN 7 2009 MOC003-063-080045- /O.CON.KEAX.TO.W.0018.000000T0000Z-090608T0045Z/ ANDREW MO-DEKALB MO- 726 PM CDT SUN JUN 7 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN DEKALB AND CENTRAL ANDREW COUNTIES UNTIL 745 PM CDT... AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR SAVANNAH...MOVING EAST AT 25 MPH. DESTRUCTIVE HAIL UP TO THE SIZE OF BASEBALLS IS ALSO LIKELY WITH THIS STORM. THIS DANGEROUS STORM WILL BE NEAR... UNION STAR AROUND 740 PM CDT. OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE HELENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 4001 9485 4004 9458 3988 9457 3991 9484 TIME...MOT...LOC 0026Z 273DEG 23KT 3994 9474 $$ 21
000 WWUS53 KEAX 080036 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 736 PM CDT SUN JUN 7 2009 MOC003-063-080045- /O.CON.KEAX.TO.W.0018.000000T0000Z-090608T0045Z/ ANDREW MO-DEKALB MO- 736 PM CDT SUN JUN 7 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN DEKALB AND EAST CENTRAL ANDREW COUNTIES UNTIL 745 PM CDT... AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR UNION STAR...OR 8 MILES EAST OF SAVANNAH... MOVING EAST AT 25 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL ANDREW AND NORTHWESTERN DEKALB COUNTIES...INCLUDING THE FOLLOWING LOCATIONS UNION STAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 4001 9477 4004 9458 3988 9457 3990 9474 TIME...MOT...LOC 0036Z 272DEG 22KT 3994 9466 $$ 21
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:27 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 7, 3:27 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 327 PM CDT SUN JUN 7 2009 .DISCUSSION... MAIN FORECAST CONCERN IS FOR POSSIBLE SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND OVERNIGHT. THIS EVENING AND TONIGHT: THE AIRMASS ACROSS WESTERN MISSOURI AND EASTERN KANSAS HAS BECOME VERY UNSTABLE WITH WIDESPREAD UPPER 60 DEWPOINTS AND SOME AREAS MAYBE HITTING 70. THE AREA REMAINS CAPPED DUE TO WARM AIR ALOFT BETWEEN 800 AND 700 MB AS NOTED ON THE 19Z TOP SOUNDING. 18Z SURFACE ANALYSIS SHOWS THE LOW PRESSURE CENTER ROUGHLY NEAR KMHK WITH A WARM FRONT EXTENDING NORTHEASTWARD INTO SOUTHEAST NEBRASKA THROUGH IOWA. A COLD FRONT EXTENDS FROM THE LOW THROUGH SOUTH CENTRAL KANSAS WITH SOME KIND OF CONVERGENCE LINE/ PRE FRONTAL TROUGH. THE 19Z DDC SOUNDING COOLED BY ABOUT 2 DEGREES C. WE MAY HAVE TO WAIT FOR THE COOLER AIR ALOFT CLOSER TO THE UPPER SYSTEM TO GET THINGS INITIATED. SHEAR REMAINS IMPRESSIVE...WITH 0-6KM SHEAR AROUND 50 KTS. THAT SHEAR COMBINED WITH THE VERY UNSTABLE AIRMASS WILL LEAD TO STORMS QUICKLY BECOMING SUPERCELLULAR WITH VERY LARGE HAIL LIKELY ALONG WITH TORNADOES AND DAMAGING WINDS. THE MOST LIKELY AREAS TO SEE A TORNADO WILL BE ALONG AND WEST OF I-35. 3-6 KM SHEAR DECREASES INTO THE OVERNIGHT HOURS /03-06Z/ AND AS LOW LEVEL SHEAR INCREASES IN THAT SAME TIME FRAME...A TRANSITION FROM SUPERCELLS TO MORE LINEAR CONVECTION IS LIKELY. THIS TRANSITION LIKELY WILL OCCUR JUST WEST I-35. THERE IS STILL CONSIDERABLE UNCERTAINTY AS TO THE SOUTHERN EXTENT OF CONVECTION... BUT GIVEN THE STRENGTH OF THE CAP IT SEEMS UNLIKELY THAT STORMS WILL DEVELOP VERY FAR SOUTH. WITH THAT IN MIND...STILL ANTICIPATE THE KANSAS CITY METRO BEING ON THE SOUTHERN SIDE OF ANY KIND OF CONVECTIVE SYSTEM AS THAT SYSTEM MOVES ACROSS NORTHERN MISSOURI. DAMAGING WINDS ARE MOST LIKELY AFTER THE TRANSITION FROM SUPERCELLS TO LINEAR CONVECTION...BUT CAN NOT RULE OUT SEVERE HAIL AND POSSIBLY A TORNADO GIVEN THE HIGH VALUES OF LOW LEVEL SHEAR. MONDAY: COLD FRONT WILL PUSH THROUGH THE AREA TOMORROW AFTERNOON. THIS MAKES FOR A SOMEWHAT TRICKY TEMPERATURE FORECAST WITH THE SOUTHEAST HALF LIKELY TO WARM UP INTO THE 80S AHEAD OF THE FRONT AND THE NORTHWESTERN THIRD OF THE FORECAST AREA LIKELY STAYING IN THE 70S. THIS PUTS THE METRO IN THE TRICKY AREA OF EITHER HEATING UP AHEAD OF THE FRONT OR STAYING STEADY AND/OR COOLING BEHIND THE FRONT. THERE MAY ALSO BE LEFTOVER CLOUD DEBRIS FROM ANY CONVECTIVE SYSTEM...THOUGH THIS WOULD MOST LIKELY AFFECT THE NORTHEAST PORTION OF THE FORECAST AREA. ALL IN ALL MONDAYS HIGHS ARE LOW CONFIDENCE. CDB BY MONDAY NIGHT...THE COLD FRONT IS EXPECTED TO SAG SOUTH INTO CENTRAL ARKANSAS. PREFER THE MORE SRN POSITION OF THE NAM AS OPPOSED TO THE GFS AS THE AIR MASS IS UNSEASONABLY COOL OVER THE NRN PLAINS WITH CONVECTION ALONG THE BOUNDARY TO AID IN ITS SWD PROGRESSION. AS A RESULT...PREFER THE NAM OVER THE GFS ON TUESDAY WITH ISENTROPIC LIFT...MAINLY OVER THE SRN GRIDS ON TUESDAY. ISENTROPIC LIFT ON THE 305-310K SFC BECOMES RATHER STG TUESDAY NGT...THEREFORE HAVE RAISED POPS. MEDIUM RANGE... ISENTROPIC LIFT CONTINUES ON WEDNESDAY TO THE NORTH OF THE BOUNDARY WHICH IS EXPECTED TO BE LOCATED IN SRN MO AS A SHORTWAVE EXITS THE SWRN US TROUGH. TIMING OF THE SHORTWAVES ARE IN QUESTION...THEREFORE WILL HOLD THE POPS INTO WEDNESDAY NIGHT. OTHERWISE...MODELS ARE IN GENERAL AGREEMENT OVER THE UPPER FLOW REGIME...BUT SUFFER FROM THE USUAL DIFFERENCES IN TIMING. MODELS ARE HAVING DIFFICULTY WITH THE PLACEMENT AND INTENSITY OF THE COLD CORE LOW IN SCNTRL CANADA AND ITS INTERACTION WITH THE WEAKER TROUGH OVER THE DESERT SOUTHWEST. REGARDLESS OF SOLUTION...THE NRN BRANCH OF THE JET WILL LIKELY HOLD THE SFC BOUNDARY TO THE SOUTH OF THE CWA LATE IN THE WEEK WITH SHORTWAVES EJECTING NE INTO THE PLAINS. HOWEVER...THE LATEST ECMWF IS FURTHER WEST WITH THE UPPER TROUGH THAN THE GFS. ENSEMBLES HAVE HAD DIFFICULTY WITH THE POSITION OF THE THIS TROUGH. THEREFORE WL HOLD POPS IN THE SLGT CATEGORY FOR THE WEEKEND. DB && .AVIATION... FOR THE 18Z TAFS...A WARM AND UNSTABLE AIRMASS IN PLACE OVER THE REGION WILL COMBINE WITH STRONG WIND SHEAR AND LEAD TO RAPID THUNDERSTORM DEVELOPMENT FROM NORTHWEST MISSOURI INTO NORTHEAST KANSAS LATE THIS AFTERNOON OR THIS EVENING. THUNDERSTORMS ARE EXPECTED TO INITIATE NORTHWEST OR WEST OF THE TERMINALS AND MOVE INTO THE TERMINAL AREAS DURING THE LATE EVENING HOURS. WINDS ARE EXPECTED TO BE FROM THE SOUTH SOUTHEAST AND SWITCH TO THE WEST IN THE WAKE OF ANY THUNDERSTORM COMPLEX. AS THE FRONT MOVES THROUGH THE AREA TOMORROW MORNING/EARLY AFTERNOON WINDS WILL BECOME MORE NORTHWESTERLY. CDB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 7, 1:25 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 125 PM CDT SUN JUN 7 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 125 PM CDT SUN JUN 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY TONIGHT WITH TORNADOES POSSIBLE THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY WARM AND HUMID AIRMASS WILL OVERSPREAD THE REGION THIS AFTERNOON...SETTING THE STAGE FOR SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING. THUNDERSTORMS WILL LIKELY INITIATE OVER NORTHWEST MISSOURI AND NORTHEAST KANSAS LATE THIS AFTERNOON OR EARLY THIS EVENING AHEAD OF A FRONTAL SYSTEM. THE VERY UNSTABLE AIRMASS COMBINED WITH STRONG VERTICAL WIND PROFILES WILL SUPPORT THE RAPID DEVELOPMENT OF SUPERCELL THUNDERSTORMS THROUGH EARLY TONIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING DOWNBURST WINDS...AND A FEW TORNADOES OVER FAR NORTHWEST MISSOURI AND ADJACENT NORTHEAST KANSAS. THE GREATEST RISK FOR TORNADOES WILL EXIST WEST OF PAOLA TO CARROLLTON TO KIRKSVILLE LINE. THESE STORMS WILL QUICKLY ORGANIZE INTO ONE OR MORE SQUALL LINES DURING THE OVERNIGHT HOURS AND WILL SPREAD INTO MUCH OF THE OUTLOOK AREA LATER TONIGHT. CONDITIONS APPEAR FAVORABLE FOR WIDESPREAD DAMAGING WINDS...IN ADDITION TO LARGE HAIL AND ISOLATED TORNADOES. PERSONS ACROSS THE OUTLOOK AREA SHOULD MONITOR WEATHER CONDITIONS CLOSELY THIS AFTERNOON AND BE PREPARED FOR THE THREAT OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW LINGERING STORMS MAY BE POSSIBLE EARLY MONDAY MORNING UNTIL THE PASSAGE OF A COLD FRONT. SEVERE WEATHER SHOULD HAVE EXITED THE REGION BY THIS TIME. FOR TUESDAY AND WEDNESDAY...A WARM FRONT ALONG THE ARKANSAS AND MISSOURI BORDER WILL SLOWLY RETREAT NORTH AS A LOW PRESSURE SYSTEM DEVELOPS IN SOUTH CENTRAL KANSAS. THIS WILL SERVE AS THE FOCUS FOR ONE OR MORE THUNDERSTORM COMPLEXES ACROSS THE REGION TUESDAY AND WEDNESDAY. SEVERE WEATHER AND HEAVY RAINFALL WILL BE POSSIBLE MAINLY SOUTH OF INTERSTATE 70 ON TUESDAY AND ACROSS THE REMAINDER OF THE OUTLOOK AREA TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 5 PM FOR AREAS ALONG AND NORTHWEST OF A ST. JOSEPH TO BETHANY LINE...AND ACROSS THE REMAINDER OF THE OUTLOOK AREA INTO THE EVENING AND OVERNIGHT HOURS.
In the hours before
Local storm report, Jun 7, 6:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL OREGON 39.98N 95.14W
06/07/2009 E4.25 INCH HOLT MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Jun 7, 6:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 4 NNE OREGON 40.04N 95.11W
06/07/2009 E2.75 INCH HOLT MO STORM CHASER
MILE MARKER 73 ON I-29 SOUTHBOUND.
&&
MELLLocal storm report, Jun 7, 6:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL BATES CITY 39.01N 94.07W
06/07/2009 M2.00 INCH LAFAYETTE MO PUBLIC
&&
MELLLocal storm report, Jun 7, 6:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL OREGON 39.98N 95.14W
06/07/2009 E1.75 INCH HOLT MO LAW ENFORCEMENT
4 MINUTES OF GOLFBALL SIZE HAIL
&&
MELLLocal storm report, Jun 7, 6:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL MOUND CITY 40.14N 95.23W
06/07/2009 E2.75 INCH HOLT MO LAW ENFORCEMENT
&&
ABAILEYLocal storm report, Jun 7, 6:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL RICHMOND 39.28N 93.97W
06/07/2009 E0.75 INCH RAY MO PUBLIC
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette | 17 min |
| Jun 7, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Nodaway | 30 min |
| Jun 7, 7:17 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 28 min |
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry | 31 min |
| Jun 7, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 34 min |
| Jun 7, 7:42 PM CDT | Special Weather Statement | EAX | Harrison | 33 min |
| Jun 7, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston | 18 min |
| Jun 7, 7:45 PM CDT | Tornado Warning | EAX | DeKalb | 15 min |
| Jun 7, 7:49 PM CDT | Special Weather Statement | EAX | Mercer | 26 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 23 min |
| Jun 7, 7:58 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 32 min |
| Jun 7, 8:01 PM CDT | Severe Thunderstorm Warning | EAX | Grundy | 29 min |
| Jun 7, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 34 min |
| Jun 7, 8:12 PM CDT | Tornado Warning | EAX | Daviess, DeKalb | 33 min |
| Jun 7, 8:21 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer | 14 min |
| Jun 7, 8:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry | 32 min |
| Jun 7, 8:33 PM CDT | Special Weather Statement | EAX | Mercer | 27 min |
| Jun 7, 8:41 PM CDT | Special Weather Statement | EAX | Putnam | 34 min |
| Jun 7, 8:45 PM CDT | Tornado Warning | EAX | Daviess | 30 min |
| Jun 7, 8:48 PM CDT | Special Weather Statement | EAX | Mercer | 27 min |
| Jun 7, 8:49 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 26 min |
| Jun 7, 9:13 PM CDT | Tornado Warning | EAX | Daviess | 32 min |
| Jun 7, 9:16 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 29 min |
| Jun 7, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 37 min |
| Jun 7, 9:34 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston | 41 min |
| Jun 7, 9:48 PM CDT | Special Weather Statement | EAX | Clinton | 27 min |
| Jun 7, 9:49 PM CDT | Special Weather Statement | EAX | Buchanan | 26 min |
| Jun 7, 9:56 PM CDT | Areal Flood Advisory | EAX | Clinton, Daviess, DeKalb | 6 hr |
| Jun 7, 9:59 PM CDT | Special Weather Statement | EAX | DeKalb | 31 min |
| Jun 7, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Clinton | 29 min |
| Jun 7, 10:13 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 32 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 45 min |
| Jun 7, 10:17 PM CDT | Special Weather Statement | EAX | Cass | 28 min |
| Jun 7, 10:28 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more | 5 hr |
| Jun 7, 10:38 PM CDT | Tornado Warning | EAX | Caldwell, Daviess, DeKalb | 37 min |
| Jun 7, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 39 min |
| Jun 7, 10:44 PM CDT | Special Weather Statement | EAX | Bates, Cass | 31 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 29 min |
| Jun 7, 10:55 PM CDT | Tornado Warning | EAX | Daviess | 35 min |
| Jun 7, 11:05 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 30 min |
| Jun 7, 11:23 PM CDT | Special Weather Statement | EAX | Nodaway | 37 min |
| Jun 7, 11:26 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston | 34 min |
| Jun 7, 11:40 PM CDT | Areal Flood Advisory | EAX | Daviess, Grundy, Livingston | 6 hr |
| Jun 7, 11:47 PM CDT | Special Weather Statement | EAX | Adair | 28 min |
| Jun 7, 11:54 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 41 min |
| Jun 8, 12:02 AM CDT | Special Weather Statement | EAX | Gentry | 43 min |
| Jun 8, 12:21 AM CDT | Areal Flood Advisory | EAX | Grundy, Linn, Livingston, Sullivan | 5 hr |
| Jun 8, 12:31 AM CDT | Special Weather Statement | EAX | Sullivan | 29 min |
| Jun 8, 12:49 AM CDT | Areal Flood Advisory | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 5 hr |
| Jun 8, 1:22 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 45 hr |
| Jun 8, 1:22 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 59 hr |
| Jun 8, 1:22 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 57 hr |
| Jun 8, 1:22 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 8, 1:53 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb, Gentry | 52 min |
| Jun 8, 4:55 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 16 hr |
| Jun 8, 4:55 AM CDT | River Flood Warning | EAX | Linn, Livingston | 65 hr |
| Jun 8, 4:55 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 6 days |
| Jun 8, 8:54 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 8, 8:54 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 8, 9:44 AM CDT | Areal Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 3 more | 11 hr |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.